# SDR SWAA2022081835252

- Difficulty date: July 27, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE CUTOUT; FWD; LOWER INNER DOUBLER CRACKED. / [01] REMOVE EPR DOOR FOR INNER DOUBLER REPLACE ACCESS REF USED SRM 53-10-15-2R-4 STEP4.A(1);[[17] PERFORMED HFEC AT CUT OUT AS PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[18] PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS AT REPAIR AREA IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS. [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[19] PERFORMED HFEC COUNTERSINK INSPECTION ON ALL REMOVED FASTENER LOCATIONS AT REPAIR AREA IAW NDTM PART 6; 53-30-00; PROCEDURE 3. NO CRACKS. [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[20] LOCATED AND DRILLED NEW EGPR INNER DOUBLER REF USED SRM 51-40-05-0G-0;[25] INSTALLED EGPR DOUBLER AND PARTIALLY INSTALLED FASTENERS AT EGPR EXTERIOR SKIN REF USED SRM 51-40-02-0G-0 AND DWG#141A3702;
